# SDR IPXA2022102187316

- Difficulty date: October 19, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 90,295 hours, 17,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Intermittent
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WORKING INTERMITTENTLY WITH INTERNAL & EXTERNAL CONTROL PANELS. DEFERRED L1 DOOR PER MEL 52-10-3-1-2-1-2 PLACARD INSTALLED. LINKED TO EO MD11-2520-85062.
